CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Schechter-S"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1983
Number of items: 1.

1983

Buchner, Michael and Marsden, Jerrold E. and Schechter, Stephen (1983) Examples for the Infinite Dimensional Morse Lemma. SIAM Journal on Mathematical Analysis, 14 (6). pp. 1045-1055. ISSN 0036-1410. https://resolver.caltech.edu/CaltechAUTHORS:BUCsiamjma83

This list was generated on Thu Aug 6 21:55:26 2020 PDT.